# SDR AALA2019030869013

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 54,122 hours, 31,367 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Valve
- Part number: 7620801
- Part serial: Y17301
- Condition: Malfunctioned
- Location: Nlg
- Part time: 10,565 hours, 5,192 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED AN AIR RETURN, DUE TO A NOSE GEAR SHIMMY.  A GEAR RETRACTION ECAM MESSAGE FOR THE LANDING GEAR DOOR NOT CLOSED WAS OBSERVED.  AN EMERGENCY WAS DECLARED AND  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NLG DOOR CLOSING SAFETY VALVE AND WELL AS THE LANDING GEAR CONTROL INTERFACE UNIT.  PERFORMED A SATISFACTORY RETRACTION AND EXTENSION IAW AMM 32-31-00-720-002-A.
